# SDR 2005UALA00576

- Difficulty date: June 17, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOSE WAS FOUND BROKEN AT SWIVEL AND BY ASPIRATOR DURING UNPACKING PROCEDURE.  HOSE WAS FOUND BROKEN AT SWIVEL AND AT ASPIRATOR CONNECTION DURING MAINTENANCE OF THE SLIDE IN THE SHOP.  PROBABLE CAUSES COULD BE MISHANDLING DURING TRANSPORTATION OR  THAT THE ROUTING OF THE HOSE DURING THE PREVIOUS SLIDE PACKING WAS INCORRECT AND THAT RESULTED IN ITS BREAKAGE.  HOSE WAS REPLACED.
